MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ACCURA BLN 20GA X 7.5CM

ARGON MEDICAL DEVICES ACCURA BLN 20GA X 7.5CM
Model Number BLN20075
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent percutaneous puncture and localization of left breast mass with a positioning needle under ultrasound guidance.The purpose of use is to locate breast nodules.The residual metal foreign body found in the re-examination is suspected to be part of the structure of the positioning needle.The patient was operated on and removed.

Brand Name
ACCURA BLN 20GA X 7.5CM
Common Device Name
ACCURA BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14139500
Report Number0001625425-2022-00982
Device Sequence Number4793363
Product Code GAA
UDI-Device Identifier00886333007493
UDI-Public00886333007493
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/26/2024
Device Model NumberBLN20075
Device Lot Number11250952
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown